# SDR ASOA2013060703819

- Difficulty date: June 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY LIGHT HAS BROKEN WIRES.  REMOVED LT AFT OVERWING EMERGENCY LIGHT IAW AMM 33-61-15-000-801.  INSTALLED NEW EXTERIOR EMERGENCY LIGHT ON LT SIDE AFT IAW AMM 33-51-15-400-801.  OPS TESTED GOOD.
